# SDR PIDA06001

- Difficulty date: December 29, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 58,808 hours, 45,150 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER WEB OF THE FORWARD CARGO DOOR IS CRACKED.  REPAIRED DAMAGE IAW SRM 52-00-01 AND 51-70-13.
